# SDR FDEA201902070265

- Difficulty date: February 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 96,169 hours, 40,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 892002
- Condition: Out Of Alignment
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

PDIS  375     32-60  8663     06FEB19  LAX  FACT  U  LOGPAGES:3071618  AFTER T/O, L MAIN GEAR UNSAFE UP. RAN QRH. STILL  UNSAFE.  SHGN 06FEB19 21:39   LAX U  SWUNG GEAR 20 TIMES, UNABLE TO DUPLICATE FAULT.  A/C ON JACKS, NEEDS FURTHER TROUBLESHOOTING.   FACT 07FEB19 02:16   LAX U  PERFORMED INSPECTED AND TROUBLESHOT MAIN GEAR  EXTENSION AND RETRACT PER FIM 32-30-00-2 AND FOUND  UP LOCK SENSOR OUT OF LIMIT AND LATCH MECHANISM  ROLLER AND GEAR DOOR LINK OUT OF ADJUSMENT, PER AMM  32-34-03-2-0 FIG 201 SHEET 2  CALLED FROM  0.055-0.075 AND GAP INSPETED WAS 0.110 AND UPLOCK  SENSOR 0.180 ( /- .005 ) ACTUAL READING  0.205.  PERFORMED ADJUSTED LEFT MAIN GEAR UP LOCK AND  SENSOR PER AMM 32-34-03-2-0 AND OPS CHECK GEARS  SWINGS GOOD WITHIN LIMIT AND INDICATION IN FLIGHT  DECK SHOWING NORMAL. AIRCRAFT OK FOR SERVICES.
